Spontaneous bruising on the lip

Spontaneous bruising on the lip

C004/2484 Rights Managed

Request low-res file

530 pixels on longest edge, unwatermarked

Request/Download high-res file

Uncompressed file size: 50.5MB

Downloadable file size: 1.6MB

Price image Pricing

Please login to use the price calculator


Credit: DR P. MARAZZI/SCIENCE PHOTO LIBRARY

Caption: MODEL RELEASED. Spontaneous bruise (haematoma) on the lip of an 84 year old female cardiac patient taking the anti-clotting analgesic drug aspirin. The bruising after minimal trauma to the mouth is a side effect of this treatment.

Release details: Model release available. Property release not required.

Keywords: 84 year old, analgesic drug, anti-clotting, aspirin, bruising, cardiac, cardiology, condition, disease, disorder, elderly patient, female, haematoma, healthcare, heart, lip, medical, mouth, side effect, side-effect, skin, spontaneous bruise, treated, treatment, woman

Licence fees: A licence fee will be charged for any media (low or high resolution) used in your project.